Kyushu Journal of Mathematics
Online ISSN : 1883-2032
Print ISSN : 1340-6116
ISSN-L : 1340-6116
THE EULER CHARACTERISTIC OF ACYCLIC CATEGORIES
Kazunori NOGUCHI
Author information
JOURNAL FREE ACCESS

2011 Volume 65 Issue 1 Pages 85-99

Details
Abstract
The aim of this paper is twofold. One is to give a definition of the Euler characteristic of infinite acyclic categories with filtrations and the other is to prove the invariance of the Euler characteristic under the subdivision of finite categories.
Content from these authors
© 2011 Faculty of Mathematics, Kyushu University
Previous article Next article
feedback
Top